MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ALLIANCE®; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. ALLIANCE®; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number SBGL3007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H6: proposed annex g code, mechanical (g04), drill.The customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.Attempts have been made to gather all product identification information, and no further information has been provided.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the glenoid central reamer fractured during a procedure.The piece broke off into the patient, but was successfully retrieved.The correct surgical technique was used and the case was completed without any adverse outcomes to the patient.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d1; d2; d4; g1; g3; g4; g6; h1; h2; h4; h8 if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the glenoid central reamer fractured during a procedure.The piece broke off into the patient, but was successfully retrieved.The correct surgical technique was used and the case was completed with an alternate product without any adverse outcomes to the patient.Attempts have been made, and no further information has been provided.

Brand Name
ALLIANCE®
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24123754
Report Number0001822565-2026-00205
Device Sequence Number20352686
Product Code KWS
UDI-Device Identifier00889024574779
UDI-Public(01)00889024574779(11)230811(10)65877256
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL3007
Device Lot Number65877256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/23/2026
05/27/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/18/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown